# SDR HNAA2008121000349

- Difficulty date: December 13, 2008
- Submitted: December 15, 2008
- Operation: Air carrier
- Aircraft: N808EX
- Make and model: Dhav DHC8102
- Aircraft serial: 299
- Aircraft time: 41,787 hours, 46,036 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LAV SMOKE DETECTOR ALARM SOUNDS WITH NO EVIDENCE.  TURNED APU BLEED ON, RAN ENGINE WITH BLEED SELECTED ON, LAV SMOKE DETECTOR DOES NOT SOUND, NO EVIDENCE OF SMOKE AND FUMES.
